| Model Number |
QVM4-D-HM |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No visible damage was identified upon receipt of device; however, device provided multiple error messages when connected to test module.Error corresponded with "hardware (pcb or sensor) error." therefore, the pcba shall be replaced and the device shall be confirmed to meet design specifications.
Event or Problem Description
The user reported gas flow issues that cause the patient's oxygen saturation to drop, requiring clinical intervention to re-stabilize patient levels.